Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Kmax and stable rank of enveloping algebras


Author: George Tintera
Journal: Proc. Amer. Math. Soc. 119 (1993), 691-696
MSC: Primary 19B10; Secondary 17B35
MathSciNet review: 1152293
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate upper bounds for the stable rank of enveloping algebras of all finite-dimensional nonabelian nilpotent and some solvable Lie algebras using Kmax and Stafford's generalization of Bass's Stable Range Theorem. We find that the stable rank of these algebras is less than their commutative counterparts, polynomial rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 19B10, 17B35

Retrieve articles in all journals with MSC: 19B10, 17B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1152293-X
PII: S 0002-9939(1993)1152293-X
Article copyright: © Copyright 1993 American Mathematical Society